American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF

[32] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. Kucharz. Submanifolds of real algebraic varieties. Proc. Amer. Math. Soc. 136 (2008) 55-60. MR 2350388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Reza Akhtar. Cycles on curves over global fields of positive characteristic. Trans. Amer. Math. Soc. 357 (2005) 2557-2569. MR 2139518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pedro F. dos Santos and Paulo Lima-Filho. Quaternionic algebraic cycles and reality. Trans. Amer. Math. Soc. 356 (2004) 4701-4736. MR 2084395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Patrick Brosnan. Steenrod operations in Chow theory. Trans. Amer. Math. Soc. 355 (2003) 1869-1903. MR 1953530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Pedro Luis del Angel and Stefan Müller-Stach. On Chow motives of 3-folds. Trans. Amer. Math. Soc. 352 (2000) 1623 - 1633. MR 1603890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E. Frossard and V. Suresh. Un lemme de déplacement pour les zéro-cycles sur les fibrations en coniques (appendice à l'article de J.-L. Colliot-Thélène). J. Amer. Math. Soc. 13 (2000) 125-127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Chad Schoen. On the image of the $l$-adic Abel-Jacobi map for a variety over the algebraic closure of a finite field. J. Amer. Math. Soc. 12 (1999) 795-838. MR 1672878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Marc Levine. DG categories and triangulated categories. Math. Surveys Monogr. 57 (1998) 401-447.
Book volume table of contents
View Article: PDF

[44] Marc Levine. Canonical models for cohomology. Math. Surveys Monogr. 57 (1998) 481-499.
Book volume table of contents
View Article: PDF

[45] Marc Levine. Equi-dimensional cycles. Math. Surveys Monogr. 57 (1998) 331-356.
Book volume table of contents
View Article: PDF

[46] Marc Levine. Simplicial and cosimplicial constructions. Math. Surveys Monogr. 57 (1998) 449-479.
Book volume table of contents
View Article: PDF

[47] Marc Levine. K-theory and motives. Math. Surveys Monogr. 57 (1998) 107-189.
Book volume table of contents
View Article: PDF

[48] Marc Levine. The motivic category. Math. Surveys Monogr. 57 (1998) 7-51.
Book volume table of contents
View Article: PDF

[49] Marc Levine. Motivic cohomology and higher Chow groups. Math. Surveys Monogr. 57 (1998) 53-106.
Book volume table of contents
View Article: PDF

[50] Marc Levine. Mixed Motives. Math. Surveys Monogr. 57 (1998) MR MR1623774.
Book volume table of contents   

[51] Marc Levine. Realization of the motivic category. Math. Surveys Monogr. 57 (1998) 255-292.
Book volume table of contents   
View Article: PDF

[52] Marc Levine. Symmetric monoidal structures. Math. Surveys Monogr. 57 (1998) 375-399.
Book volume table of contents   
View Article: PDF

[53] Marc Levine. Homology, cohomology, and duality. Math. Surveys Monogr. 57 (1998) 191-253.
Book volume table of contents   
View Article: PDF

[54] Marc Levine. Motivic constructions and comparisons. Math. Surveys Monogr. 57 (1998) 293-330.
Book volume table of contents   
View Article: PDF

[55] Marc Levine. K-theory. Math. Surveys Monogr. 57 (1998) 357-369.
Book volume table of contents   
View Article: PDF

[56] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information   
View Article: PDF

[57] Marc Levine. Homology of algebraic varieties: An introduction to the works of Suslin and Voevodsky. Bull. Amer. Math. Soc. 34 (1997) 293-312. MR 1432056.
Abstract, references, and article information   
View Article: PDF

[58] Judith Plümer. Resultants and the algebraicity of the join pairing on Chow varieties. Trans. Amer. Math. Soc. 349 (1997) 2187-2209. MR 1407499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Burt Totaro. Torsion algebraic cycles and complex cobordism. J. Amer. Math. Soc. 10 (1997) 467-493. MR 1423033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. V. Catalisano, N. V. Trung and G. Valla. A sharp bound for the regularity index of fat points in general position . Proc. Amer. Math. Soc. 118 (1993) 717-724. MR 1146859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3